# SDR SCNA20250825331

- Difficulty date: August 24, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 54,839 hours, 31,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING EMER CHRG CIRCUIT BREAKER IS POPPED RESET UNDER ADVISEMENT OF MX CONTROL AND IT POPPED AGAIN.  R & R AFT EMERGENCY CHRG CIRCUIT BREAKER IAW AMM 24-21-41. OK FOR SERVICE
